# SDR DL757950293

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Part number: 311N300026SP
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/O, NR 2 ENG WAS REMOVED FOR SCHEDULED MAINTENANCE, FOUND A 1.5 INCH CRACK IN THE INBOARD WEB OF PYLON STRUCTURE AT THE FWD INSPECTION HOLE.  REPAIRED PER SRM 54-51-01 FIG 203.
